Results 1 to 4 of 4
  1. #1

    **Johan arnold** Male

    Join Date
    Apr 2013
    Posts
    2

    Default Facial pathces gone wrong

    I am a 22 years old male with brown skin and have been suffering from dark patches on my face for 5 months now. I went to the derm some four months ago and he prescribed eldopaque forte cream and stieva 0.025 cream. The 2 creams were to be mixed and applied. Due to some adverse skin reactions I had to switch from stieva to eumovate cream. I continued the treatment as usual with no sign of improvement. But lately (some 3-4 weeks ago), I was unfortunately exposed to strong sunlight and my face got real dark and the patches got larger. It looks real bad. I think that the sunlight and the hydroquinone cream (eldopaque) worsened my skin. Please HELP ME.. my face is a real mess...I don't have the courage to look myself in the mirror now. What can I do?

  2. #2

    Default

    Hi Johan! Welcome to dermatalk, you seemed to have used hydroquinone, tretinoin and strong steroid( which is usually contraindicated for face)on your face. They altogether have whitening effect but strong sunprotection is must on the process of treatment otherwise as they make your skin very sensitive to sunrays you may have opposite effect. Thus using triple combination cream contaning hydroquinone ( or kojic acid), tretinoin, and low potency steroid at night with complete sun protection with sunscreen of SPF 30 or above with reapplication every 4 to 5 hours on day may help be helpful.

  3. #3

    **Johan arnold** Male

    Join Date
    Apr 2013
    Posts
    2

    Default

    Thanks for your reply. So i should continue the treatment but with sun protection? A large portion of my right cheek has gone darker-reddish dark(for some 3 weeks now). I'm afraid the creams worsens my skin. And I have also noticed that whenever its hot (not exposed to the sun), the areas where I have applied the creams tend to have like a burning sensation. My derm told me to use avene cold cream but this does not seem to be working for me, likewise for the other creams.

  4. #4

    Default

    Hi Johan! I suggest you stop the cream for few days if its really intolerant to you,but do continue using sunscreen regularly. After few days use can use triple combination cream as i have mentioned above with mild steroid according to suggestion of your dermatologist.first you can use this cream on alternate night basis for 1 to 2 weeks, than after you are adapted to it you can use on every night basis in very very small amount on the black patches together with good sunscreen. Hope you can have your beautiful skin back.


    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       



About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed